| Model Number |
ETBF3616C145E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported approximately 5 years post the index procedure the patient present with pain.A ct revealed a type ia endoleak.Emergency intervention was completed with the insertion of an endurant aortic cuff and bilateral renal stents and the endoleak was confirmed as resolved.Per the physician the cause of the event was due to anatomy related due to disease progression with aneurysm size increased to 60mm.No additional clinical sequelae were reported and the patient is fine.